# SDR ASAA2020061652801

- Difficulty date: June 15, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 23,387 hours, 7,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233008, FOUND AFT SERVICE DOOR SLIDE CHUTE EMERGENCY LIGHT INOPERATIVE.  GROUNDED - YES.  REMOVED AND REPLACED M1672 BATTERY PACK PER AMM TASK 33-51-06-960-805. EMERGENCY LIGHTS OPS CHECKED GOOD.
